Back to Ask the Diabetes Team Ask the Diabetes Team

From Baltimore, Maryland, USA:

This past summer, my 17 year old son completed a 6 month course of Accutane. Today we found out that his fasting blood sugar is 265. Could there possibly be any connection between the Accutane and the elevated blood sugar? There is no history of Type 1 diabetes in our family.


There is no mention in Medline about Accutane and hyperglycemia. Also no mention in the drug index about hyperglycemia as a side effect.


Original posting 24 Jan 1999
Posted to Other Medications and Hyperglycemia and DKA


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:02
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.